# SDR COMA0670123

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 3,705 hours, 2,761 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Part serial: 698
- Condition: Faulty
- Location: Lt Engine
- Part time: 3,705 hours, 2,761 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5275 - EN ROUTE LGA-BTR, RECEIVED A LEFT ENGINE ANTI-ICE CAUTION MESSAGE, FLIGHT DIVERTED TO LGA.  REPLACED THE LEFT ENGINE COWL ANTI-ICE VALVE.
